logo AFST

Construction de métriques d’Einstein à partir de transformations biconformes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 3, pp. 553-588.

L’objectif de cet article est de proposer une nouvelle méthode de construction de métriques d’Einstein. Le procédé consiste à considérer un morphisme harmonique ϕ:(M,g)(N,h) ; on déforme ensuite biconformément la métrique g en g ˜, en conservant l’harmonicité, ce qui simplifie le calcul de la courbure de Ricci. L’équation Ric ˜=Cg ˜ se traduit alors en un système différentiel en termes des paramètres de la déformation. On montre d’abord l’existence de solutions par un procédé dynamique. Puis, on résout ce système dans des exemples en dimension 4, exhibant ainsi des métriques d’Einstein.

We give a new method for constructing Einstein metrics as follows. Given a harmonic morphism ϕ:(M,g)(N,h), we deform the metric g biconformally in such a way as to preserve harmonicity. The condition that the new metric be Einstein determines a first order system in terms of the scaling factors of the deformation. By choosing our initial metric g conveniently, and with assumptions on the scaling factors, this system corresponds to a dynamical system. In such cases we are able to establish local existence of solutions. We describe some explicit cases which correspond to Einstein metrics in dimension 4.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1129
@article{AFST_2006_6_15_3_553_0,
     author = {Laurent Danielo},
     title = {Construction de m\'etriques {d{\textquoteright}Einstein} \`a partir de transformations biconformes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {553--588},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 15},
     number = {3},
     year = {2006},
     doi = {10.5802/afst.1129},
     zbl = {1127.53037},
     mrnumber = {2246414},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1129/}
}
Laurent Danielo. Construction de métriques d’Einstein à partir de transformations biconformes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 3, pp. 553-588. doi : 10.5802/afst.1129. https://afst.centre-mersenne.org/articles/10.5802/afst.1129/

[1] L. Bérard-Bergery Sur de nouvelles variétés d’Einstein, Publications de l’Institut E. Cartan (Nancy), Volume 4 (1982), pp. 1-60 | MR 727843 | Zbl 0544.53038

[2] A. Bernard; E. A. Campbell; A. M. Davie Brownian motion and generalized analytic and inner functions, Ann. Inst. Fourier (Grenoble), Volume 29 (1979) no. 1, pp. 207-228 | Numdam | MR 526785 | Zbl 0386.30029

[3] A. L. Besse Einstein Manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Volume 10, Springer, 1987 | MR 867684 | Zbl 0613.53001

[4] P. Baird; J. C. Wood Harmonic morphisms between Riemannian manifolds, London Math. Soc. Monogr.(N.S.), 2003 | MR 2044031 | Zbl 1055.53049

[5] B. Fuglede Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourier (Grenoble), Volume 28 (1978) no. 2, pp. 107-144 | Numdam | MR 499588 | Zbl 0339.53026

[6] G. W. Gibbons; S. W. Hawking Gravitational multi-instantons, Phys. Lett. B., Volume 78 (1978), p. 430-2

[7] S. Gudmundsson On the geometry of harmonic morphisms, Math. Proc. Cambridge Philos. Soc., Volume 108 (1990), pp. 461-466 | MR 1068448 | Zbl 0715.53029

[8] S. Gudmundsson The geometry of harmonic morphisms (1990) (Ph. D. Thesis) | MR 1068448

[9] E. Hebey Introduction à l’analyse non linéaire sur les variétés, Diderot, 1997 | Zbl 0918.58001

[10] M. W. Hirsch; S. Smale Differential equations, dynamical systems and linear algebra, Academic Press, New York, 1974 | MR 486784 | Zbl 0309.34001

[11] T. Ishihara A mapping of Riemannian manifolds which preserves harmonic functions, J. Math. Kyoto. Univ., Volume 19 (1979), pp. 215-229 | MR 545705 | Zbl 0421.31006

[12] X. Mo On the geometry of horizontally homothetic maps and harmonics morphisms, Adv. Math. Beijing, Volume 23 (1994) no. 3, p. 282-283 | Zbl 0846.53023

[13] R. Pantilie Harmonic morphisms with one-dimensional fibres, Internat. J. Math., Volume 10 (1999), pp. 457-501 | MR 1697618 | Zbl 0966.53044

[14] R. Pantilie Harmonic morphisms with one-dimensional fibres on 4-dimensional Einstein manifolds, Comm. Anal. Geom., Volume 10 (2002) no. 4, pp. 779-814 | MR 1925502 | Zbl 1028.53067

[15] R. Pantilie; J. C. Wood Harmonic mrophisms with one-dimensional fibres on Einstein manifolds, Trans. Amer. Math. Soc., Volume 354 (2002), pp. 4229-4243 | MR 1926872 | Zbl 1010.58013